# SDR REXA2022071301568

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INTERNAL STRUCTURE'S INTERCOSTAL DD6 BETWEEN FS320.163 AND FS338.963 HAS CORROSION ON ITS FLANGES AND WEB.	REMOVED PAX DOOR INTERCOSTAL DD6 BETWEEN FS 320.163 AND FS 338.963, ORDERED AND RECEIVED, LOCATED AND DRILLED, AND INSTALLED NEW INTERCOSTAL PER CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
